# SDR P5CA9800463

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FUSELAGE SKIN PANEL IN RIGHT WING GEAR WHEEL WELL AT BS 1260.  REPAIRED DAMAGE AND REPLACED FASTENERS PER BAC SRM 53-30-02 AND 53-30-03.
